, 1 minute ago
I too am preparing - for a cystopscopy...third one in my life I am 40..... i have been diagnosed with interstitial cystitis, so I feel like I have a UTI all the time in flares... after three months of getting tested, I went to the urologist and they said I had a massive infection... so I am now on my third round of antibiotics.. I had a couple days clear of these black specks... I think they are blood, because when I rubbed them on the toilet tissue...it smeared red.
I have one known kidney stone that never bothers me... though I also get right sided sometimes sudden onset and sometimes constant pain. I always assumed that I has some smaller ones or oxylate ones that do not show up....
I am also passing blood which happens almost everytimes I test,.. that was the first cystoscopy...they said leaky kidney...Then years later I had stones and gall stones...
I am passing protein - -I am also diabetic. and just had a hysterectomy so I am sure the foley catheter caused the infection...but the doc says the protein might be due to just the infection... this is the worst bout I have had since I had a c-section for my daughter.... andit is driving me nuts... and pyridium is getting darned expensive to be on for 4 months.....it's also not working that well. HEck even Oxycodone isn't covering it.
Thank GOSH I have pain killers for another issue or I would be in the ER.
Has anyone had this happen and what might it indicate?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.